A scheme of fourth-order accuracy in a spectral problem for an equation with a mixed derivative
Differencialʹnye uravneniâ, Tome 25 (1989) no. 7, pp. 1250-1255
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_7_a20,
author = {V. G. Prikazchikov and Zh. P. Allanazarov},
title = {A scheme of fourth-order accuracy in a spectral problem for an equation with a mixed derivative},
journal = {Differencialʹnye uravneni\^a},
pages = {1250--1255},
year = {1989},
volume = {25},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_7_a20/}
}
TY - JOUR AU - V. G. Prikazchikov AU - Zh. P. Allanazarov TI - A scheme of fourth-order accuracy in a spectral problem for an equation with a mixed derivative JO - Differencialʹnye uravneniâ PY - 1989 SP - 1250 EP - 1255 VL - 25 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_7_a20/ LA - ru ID - DE_1989_25_7_a20 ER -
%0 Journal Article %A V. G. Prikazchikov %A Zh. P. Allanazarov %T A scheme of fourth-order accuracy in a spectral problem for an equation with a mixed derivative %J Differencialʹnye uravneniâ %D 1989 %P 1250-1255 %V 25 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1989_25_7_a20/ %G ru %F DE_1989_25_7_a20
V. G. Prikazchikov; Zh. P. Allanazarov. A scheme of fourth-order accuracy in a spectral problem for an equation with a mixed derivative. Differencialʹnye uravneniâ, Tome 25 (1989) no. 7, pp. 1250-1255. http://geodesic.mathdoc.fr/item/DE_1989_25_7_a20/